# SDR SIMA201809177001

- Difficulty date: September 17, 2018
- Submitted: September 17, 2018
- Operation: Air carrier
- Aircraft: N687JS
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500846
- Aircraft time: 34,782 hours, 30,446 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Control Panel
- Part number: 14015024601
- Part serial: 145670
- Condition: Failed
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

ROLL TRIM ACTUATION JAMMED BUTTON DECLARED EMERGENCY. REMOVED AND REPLACED ROLL TRIM /BACK UP PITCH TRIM/YAW TRIM CTRL PANEL IAW MM 20-13-10 OPS/FUN CHECK OK IAW MM 27-14-00 27-40-00+27-24-00 RESPECTIVELY.
